advertisement
Question
Posted by: Mikaela | 2007/03/29

Slimming pills and pregnancy

I've been taking slimmings pills for the past few months and only recently discovered that I'm 6 weeks pregnant. I've stop taking the pills. I'm now having stomach cramps and wondering is my baby safe?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Mikaela
As I am the Diet Expert, I would urge you to also ask Gynae Doc on this Website if your baby is safe. Slimming pills can cause a whole host of negative side-effects, but I have not yet read that they can endanger a pregnancy, but this is possible if the pills caused severe diarrhoea. Whatever you do, go and see the dr who is supervising your pregnancy immediately so that he/she can check to see if all is well.
Holding thumbs that all is well
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: C. | 2007/03/29

Which slimming tablets did you use M? I saw that on nearly all the over the counter tabs it's said NOT to use them when preggies. Perhaps you should go see your geanie to see if the baby's ok.

Reply to C.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement